# SDR SWIA202504280007

- Difficulty date: April 27, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 49,294 hours, 42,434 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Pressure
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD 3 LO PRESS AND GEAR DISAGREE. DID MANUAL GEAR EXTENSION AND HYD 3 QRH (FLIGHT 5539 - FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
